# SDR F3LA97005

- Difficulty date: December 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207AU
- Make and model: Boeing 737201
- Aircraft serial: 19423
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 791
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND CRACK IN EXTERNAL SKIN AT BS 797, STRINGER 24 LEFT, CRACK WAS APPROXIMATELY 4 INCHES LONG.  STOP DRILLED CRACK.  FABRICATED REPAIR DOUBLER AND INSTALLED PER SRM 53-30-3.  WORK WAS DOCUMENTED ON TRAMCO CARD NR FUSELAGE 240, CUST ID NR 0732.  (M)
